# SDR DALA2019071504291

- Difficulty date: July 14, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 123,024 hours, 18,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 16G AND 29G BROKEN LOOSE FROM SEAT 15 B , 18 B, 38B, AND 27 F FOUND BROKEN. REPLACED ISLE SIDE BUMPER FOR SEAT 16G, 29G, 15B, 18B, 38B, AND 27F. SYSTEM OPEARATION IS NORMAL.
